Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Heavy body pain, muscle pain, acidity problem, depression. Reasons ?

Heavy body pain, Muscle pain, acidity issue after the fear every time, No relaxation even after the sleep (I gets partial sleep after 5 am, due to this partial sleep i use to get heavy body pain & lack of concentration), I use to get deep depression even after a small failure/ unsatisfied feedback from anybody. I am unable to concentrate on any conversation with anybody. Unable to remember even my mother tounge words during the conversation. I use to get heavy body pain when sitting idle.
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014

Thanks for posting your query.

You might be suffering from fibromyalgia.

You need reassurance, Physical therapy, relaxation exercises.

I suggest you to consult an orthopaedician nearby for a detailed examination and treatment plan according to that.

Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor